Ask a doctor

3 months ago, I had Botox and fillers on my forehead. I have headaches, burning and droopy eyes. What can I do?

Doctor Answers 10

Unusual symptoms three months after Botox

You really should seek an in-person evaluation for these symptoms.  Side effects from Botox are fairly immediate, so perhaps this is unrelated. Or if you are saying instead you still have there symptoms three months later, that would be unusual as well.

New York Dermatologist
5.0 out of 5 stars 6 reviews

Headaches, burning, and droopy eyes after forehead fillers and Botox...

Your symptoms are unusual this far out from your Botox and fillers treatment, and deserve a complete examination by your injecting physician or perhaps a neurologist.  In terms of your droopy eyes, I can offer the following...

If, by "droopy eyes", you mean droopy eye-LIDS, then a droopy eye-LID due to Botox may be treated with Apraclonidine eye-drops -- these can provide a small (2mm) improvement. Be sure your prescribing physician discusses all the potential side-effects of the drops, such as "adrenaline-like" symptoms like anxiety or heart pounding; you may also experience eye irritation, eye dryness, and eye pain, amongst other symptoms. If these symptoms occur, you will likely need to take some lubricating eye drops, lower the dose, switch the eye-drops, or stop the drops altogether...

The good news is that the eyelid droop is not likely to be permanent. It WILL get better.

It typically takes 3-4 months for the effects of the Botox to wear off. And typically, the eyelid droop tends to last shorter because the full Botox dose doesn't usually diffuse into the muscle that elevates the eyelid.

In the future, my overall recommendations would be to seek the services of an experienced physician injector.

I think the key with Botox lies in truly understanding the anatomy of the injected area, and more importantly the variability in the anatomy between patients -- for brows, the forehead, and anywhere else you plan on receiving a Botox injection. This includes having a firm understanding of the origin, insertion, and action of each muscle that will be injected, the thickness of each muscle targeted, and the patient variability therein. As an aesthetic-trained plastic surgeon, I am intrinsically biased since I operate in the area for browlifts and facelifts, and have a unique perspective to the muscle anatomy since I commonly dissect under the skin and see the actual muscles themselves. For me, this helps guide where to inject and where not to. However, with that said, I know many Dermatologists who know the anatomy well despite not operating in that area, and get great results.

Good luck.

Schedule a follow up for an in person evaluation.

Thank you for your question. Schedule a follow up for an in person evaluation. You may have to wait the 3 months for the Botox to wear off, or there may be a solution to use Botox to lift the brows. 


Martin Jugenburg, MD
Toronto Plastic Surgeon
5.0 out of 5 stars 312 reviews

Droopy eye 3 months following Botox

Go back to your doctor who injected you and ask what was the cause. If it was Botox it should have disappeared by now.

David A. F. Ellis, MD
Toronto Facial Plastic Surgeon
4.5 out of 5 stars 3 reviews

Abnormal Symptoms After Botox and Fillers

I suggest speaking to your physician, these symptoms should not be persistent.  There may be something else that is going on and it should be evaluated.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
5.0 out of 5 stars 113 reviews

3 months ago, I had Botox and fillers on my forehead. I have headaches, burning and droopy eyes. What can I do?

The symptoms you are experiencing generally should not last 3 months after the injections. I recommend returning to your injector for a consultatio. 

Symptoms 3 months post Botox

Thank you for your question. I would recommend you seek a consultation with your doctor. Symptoms from injections will occur withing the first few weeks. Botox normally last for 3 plus months so if anything the product would be wearing off not causing complications.

Best Wishes,

Pablo Prichard

Pablo Prichard, MD
Phoenix Plastic Surgeon
5.0 out of 5 stars 37 reviews

Possible side effects and complications of treatment with Botox

The majority of complications and side effects from treatment with Botox will manifest themselves within the first 2 weeks subsequent to treatment.  The symptoms you describe warrant an urgent medical evaluation.  It's unlikely that it is due to the Botox treatment 3 months ago, but certainly should be evaluated by a physician in an expeditious manner. 

Donald B. Yoo, MD
Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 33 reviews

3 months ago, I had Botox and fillers on my forehead. I have headaches, burning and droopy eyes. What can I do?

This sounds very unusual--especially this long after an injection.  Botox typically is only effective for about 3 months so any effect/side effects should be gone by now.  Perhaps something else is going on? I would return to your injection provider for an assessment and discussion of your symptoms.

Megan Jack, MD
Boca Raton Plastic Surgeon
5.0 out of 5 stars 15 reviews

3 months ago, I had Botox and fillers on my forehead. I have headaches, burning and droopy eyes. What can I

RETURN to the injecting doctor ASAP!!! Something sounds funny here. Why wait 3 months?? Seek IN PERSON examination and opinions...... 

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.